Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 103, NWS Dodge City, KS

June 12, 2009Clark County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2009, 1:39 AM CDT for Clark County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 1:39 AM CDT (06:39 UTC)
Expired
Jun 12, 2009, 2:30 AM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Clark County, KS

The radar

The Dodge City radar (KDDC), 49 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:57 AM CDTHAIL 1.754 S Minneola, KSGOLFBALL HAIL IS COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 120639
SVRDDC
KSC025-120730-
/O.NEW.KDDC.SV.W.0103.090612T0639Z-090612T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
139 AM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 230 AM CDT

* AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
  GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MINNEOLA...MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MINNEOLA...
  CLARK STATE LAKE...
  ASHLAND...
  SITKA...
  RURAL RESIDENCES OF CLARK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3746 9956 3702 9955 3725 10008 3737 10009
      3746 10010
TIME...MOT...LOC 0639Z 290DEG 32KT 3738 10006

$$

18
2 follow-up statements
000 
WWUS53 KDDC 120706
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
206 AM CDT FRI JUN 12 2009

KSC025-120730-
/O.CON.KDDC.SV.W.0103.000000T0000Z-090612T0730Z/
CLARK KS-
206 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN CLARK COUNTY...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF CLARK STATE LAKE...MOVING
EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...
  ASHLAND...
  SITKA...
  RURAL RESIDENCES OF NORTHEASTERN CLARK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3723 9997 3745 9998 3746 9956 3702 9955
TIME...MOT...LOC 0706Z 278DEG 18KT 3734 9985

$$

18
000 
WWUS53 KDDC 120717
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
217 AM CDT FRI JUN 12 2009

KSC025-120730-
/O.CON.KDDC.SV.W.0103.000000T0000Z-090612T0730Z/
CLARK KS-
217 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN CLARK COUNTY...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES SOUTH OF CLARK STATE LAKE...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...
  ASHLAND...
  SITKA...
  RURAL RESIDENCES OF EASTERN CLARK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3721 9989 3745 9991 3746 9956 3702 9955
TIME...MOT...LOC 0717Z 278DEG 18KT 3733 9978

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:46 PM CDT, 9 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 3:46 PM CDT, 9 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT THU JUN 11 2009

.DISCUSSION...

DAYS 1-2...

MAIN FORECAST CONCERN WILL BE THUNDERSTORM CHANCES AND THE
POTENTIAL FOR AN MCS TONIGHT.

UPPER AIR ANALYSIS FROM 12Z SHOWED A SHORTWAVE TROUGH OVER THE
DESERT SOUTHWEST. AN 80 KNOT JET AT 250 MB WAS OVER SOUTHERN
CALIFORNIA AND WESTERN ARIZONA. WATER VAPOR LOOPS SHOW THESE
FEATURES HEADING TOWARD THE CENTRAL HIGH PLAINS AS THE DAY GOES
ON. AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WAS WORKING EAST
THROUGH THE COLORADO MOUNTAINS THIS MORNING AND EARLY AFTERNOON
AND RADAR SHOWS THUNDERSTORMS INCREASING IN COVERAGE AND INTENSITY
FROM NORTHEAST OF DENVER TO NEAR PUEBLO.

THERE WERE SOME DIFFERENCES IN THE NAM/GFS MODEL SOLUTIONS REGARDING
THE EVOLUTION OF TONIGHTS THUNDERSTORMS. THE GFS SHOWS THE BULK OF
THE QPF STAYING UP OVER NEBRASKA AND FAR NORTHERN KANSAS TONIGHT.
THERE IS A CLUSTER OF STORMS DEVELOPING OVER WYOMING WHICH WILL
LIKELY FOLLOW THE GFS QPF FORECAST. THE NAM SHOWS AN MCS TRACKING
FROM THE PALMER DIVIDE OUT ACROSS WESTERN KANSAS LATER TONIGHT.
MSAS SHOWING A LOW LEVEL THETA-E AXIS FROM WESTERN KANSAS INTO
NORTHEAST COLORADO. THINK THAT AS THE NORTHEAST COLORADO CONVECTION
BECOMES MORE ORGANIZED AND STARTS MOVING OUT...IT WILL FOLLOW THIS
AXIS. HAVE RAISED POPS INTO THE LIKELY CATEGORY OVERNIGHT ACROSS
THE NORTHERN 2/3DS OF THE CWA WITH THAT IN MIND.

THE NAM HAS THE PRECIP MOVING THROUGH OUR EASTERN CWA BY 12Z FRIDAY.
THIS MAY BE A LITTLE SLOW GIVEN THE CURRENT SETUP SO WILL HAVE POPS
DIMINISHING FAIRLY QUICKLY BY MORNING.

ON FRIDAY MID LEVEL RIDGING BECOMES MORE ESTABLISHED OVER THE CENTRAL
HIGH PLAINS AS THE CURRENT WAVE MOVES OUT AND ANOTHER STRONG WAVE
DIGS INTO THE DESERT SOUTHWEST. THERE WILL STILL BE PLENTY OF LOW
LEVEL MOISTURE AROUND THE REGION AND AN EASTERLY UPSLOPE FLOW
COMPONENT. THINK THE MOST LIKELY SCENARIO FOR THUNDERSTORMS WILL
BE DEVELOPMENT ALONG THE FRONT RANGE IN THE AFTERNOON AND EVENING
AND MOVING OUT OVERNIGHT. THERE IS OBVIOUSLY MORE UNCERTAINTY WITH
THIS AND POPS WILL BE MORE BROADBRUSED AND LOWER. WILL CONTINUE
THE SLIGHT CHANCE POPS INTO SATURDAY MORNING AS THE MODELS SHOW
SOME PRECIP LINGERING AROUND PAST 12Z.

DAYS 3-7...

MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING AN UPPER LEVEL
TROUGH OF LOW PRESSURE BUILDING IN ACROSS THE EXTREME WESTERN CONUS
TO BEGIN THE PERIOD 00Z SUNDAY. THIS LARGE SCALE PATTERN SHOWS VERY
LITTLE MOVEMENT THROUGH THE MIDDLE OF NEXT WEEK. MEANWHILE, THIS
WILL INFLUENCE A SOUTHWESTERLY FLOW ALOFT ACROSS WESTERN KANSAS THAT
WILL PERSIST THROUGHOUT THE PERIOD. THE GFS AND ECMWF CONTINUE TO
SHOW A SERIES OF S/WAVES AT H5 CYCLING THROUGH THE UPPER LEVEL
PATTERN ACROSS THE CENTRAL PLAINS DURING THE PERIOD. PLENTY OF LOW
LEVEL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND PORTIONS OF
WESTERN KANSAS AS A DRYLINE CONTINUES TO OSCILLATE BACK AND FORTH
ACROSS SOUTHWEST KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. AS
A RESULT, THIS WILL BRING THE POSSIBILITY FOR ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS ACROSS PORTIONS OF WESTERN KANSAS EARLY NEXT
WEEK. SHOULD SEE A BREAK IN PRECIP CHANCES BY THE END OF THE PERIOD
AS UPPER LEVEL TROUGHING IN THE WEST AMPLIFIES SOMEWHAT ALLOWING
RIDGING ALOFT TO EDGE A LITTLE FURTHER NORTHWEST INTO THE CENTRAL
PLAINS. WILL STAY WITH SLIGHT TO LOW END CHANCE POPS EACH DAY
THROUGH EARLY NEXT WEEK IN REGARDS TO THE ISOLATED TO WIDELY
SCATTERED NATURE OF ANY STORMS THAT DEVELOP.

TEMPERATURES WILL CONTINUE TO CLIMB BUT REMAIN JUST BELOW THE
SEASONAL NORM TO BEGIN THE PERIOD. FOR SUNDAY, A SURFACE LOW WILL
DEVELOP JUST TO OUR SOUTHWEST WITH AN ATTENDANT FRONTAL BOUNDARY
EXTENDING EAST GENERALLY ACROSS EXTREME SOUTHERN KANSAS AND NORTHERN
OKLAHOMA. THIS WILL INFLUENCE AN EASTERLY UPSLOPE FLOW ACROSS MUCH
OF SOUTHWEST KANSAS SUNDAY WHICH WILL KEEP COOLER TEMPERATURES IN
PLACE ACROSS THE NORTHERN PORTION OF THE FORECAST AREA. THE GFS AND
ECMWF SHOW TEMPERATURES AT H85 RANGING FROM THE MID TEENS(C) ACROSS
THE NORTHERN PORTION OF THE CWA TO THE MID TO UPPER 20S(C) IN OUR
SOUTH AND SOUTHWEST. EXPECT HIGHS MAINLY IN THE 80S(F) SUNDAY WITH
LOWER 90S(F) POSSIBLE IN THE EXTREME SOUTHWEST. A GRADUAL WARMING
TREND WILL CONTINUE THROUGH MID WEEK AS THE UPPER LEVEL PATTERN
AMPLIFIES ALLOWING AN UPPER LEVEL RIDGE TO EDGE NORTHWARD INTO THE
CENTRAL PLAINS. PLAN TO DROP HIGHS A COUPLE DEGREES OR SO ACROSS THE
NORTH SUNDAY AS A RESULT OF A MORE EASTERLY UPSLOPE FLOW. WILL MAKE
SLIGHT ADJUSTMENTS ELSEWHERE.

&&

AVIATION...

A NEAR STATIONARY FRONTAL BOUNDARY EXTENDING FROM SOUTHEASTERN
COLORADO DOWN INTO THE TEXAS PANHANDLE WILL MOVE VERY LITTLE
TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST
KANSAS OVERNIGHT AND INTO THE EARLY MORNING HOURS FRIDAY. ANY
DEVELOPING STORMS COULD BECOME SEVERE. AN EASTERLY UPSLOPE FLOW WILL
REMAIN IN PLACE ACROSS SOUTHWEST KANSAS DURING THE PERIOD. AMPLE LOW
LEVEL MOISTURE WILL ALSO PERSIST ACROSS CENTRAL AND WESTERN KANSAS.
MAY SEE LINGERING AREAS OF MVFR CIGS LATE THIS AFTERNOON AND EARLY
THIS EVENING, THEN AREAS OF REDEVELOPING MVFR/IFR CIGS AND VIS
ACROSS SOUTHWEST KANSAS...MAINLY AFTER 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  59  83  60  82 /  60  40  20  20
GCK  55  82  58  81 /  60  30  30  20
EHA  56  83  59  84 /  30  10  20  20
LBL  58  84  61  84 /  40  20  20  20
HYS  58  78  58  79 /  70  50  30  20
P28  63  83  64  85 /  40  20  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/32
Hazardous weather outlook, Jun 11, 4:15 AM CDT, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
415 AM CDT THU JUN 11 2009

KSZ030-031-043>046-061>066-074>081-084>090-120915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
415 AM CDT THU JUN 11 2009 /315 AM MDT THU JUN 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER COLORADO LATE THIS
AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING AND
OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL,
DAMAGING WINDS, AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH MONDAY AS
MOIST UPSLOPE SURFACE FLOW AND INSTABILITY CONTINUE. THE BEST
CHANCE FOR SEVERE WEATHER WILL BE IN THE LATE AFTERNOON AND
EVENING PERIODS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

WRIGHT

In the hours before

Local storm report, Jun 12, 12:22 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1222 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             8 NNE HICKOK            37.67N 101.17W
06/12/2009  M2.00 INCH       GRANT              KS   TRAINED SPOTTER

            SPOTTERS REPORT WIDE STRETCH OF GOLF BALL AND LARGER HAIL
            ON THE GROUND. THE LARGEST STONE WAS MEASURED AT 2.07
            INCHES IN DIAMETER.

&&

WRIGHT
Local storm report, Jun 12, 1:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
120 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             8 NE HICKOK             37.64N 101.13W
06/11/2009  E2.00 INCH       GRANT              KS   CO-OP OBSERVER

&&

WRIGHT
Local storm report, Jun 12, 1:21 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
121 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HAIL             HOLCOMB                 37.99N 100.99W
06/12/2009  E1.00 INCH       FINNEY             KS   EMERGENCY MNGR

&&

26
Local storm report, Jun 12, 1:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
130 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FUNNEL CLOUD     11 N MEADE              37.44N 100.34W
06/12/2009                   MEADE              KS   TRAINED SPOTTER

            A STORM CHASER REPORTS LARGE CONE SHAPE FUNNEL ABOUT HALF
            WAY TO GROUND.

&&

06
Local storm report, Jun 12, 1:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
131 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             11 N MEADE              37.44N 100.34W
06/12/2009  E1.75 INCH       MEADE              KS   TRAINED SPOTTER

&&

06
Local storm report, Jun 12, 1:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HAIL             8 N GARDEN CITY         38.09N 100.86W
06/12/2009  E1.00 INCH       FINNEY             KS   EMERGENCY MNGR

&&

26

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:18 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton72 min
Jun 11, 10:26 PM CDTTornado WarningDDCHamilton, Stanton49 min
Jun 11, 11:13 PM CDTTornado WarningDDCGrant, Hamilton, Kearny, Stanton47 min
Jun 11, 11:50 PM CDTTornado WarningDDCFinney, Grant, Haskell, Kearny40 min
Jun 12, 12:07 AM CDTSevere Thunderstorm WarningDDCHamilton, Kearny38 min
Jun 12, 12:26 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward64 min
Jun 12, 12:35 AM CDTSevere Thunderstorm WarningDDCFinney, Kearny40 min
Jun 12, 1:15 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Kearny45 min
Jun 12, 1:17 AM CDTTornado WarningDDCClark, Gray, Meade29 min
Jun 12, 1:29 AM CDTSevere Thunderstorm WarningDDCGrant, Kearny46 min
Jun 12, 1:59 AM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman46 min
Jun 12, 2:16 AM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward44 min
Jun 12, 2:20 AM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee55 min
Jun 12, 2:28 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa62 min
Jun 12, 2:43 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman47 min
Jun 12, 2:56 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward64 min
Jun 12, 3:13 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee62 min
Jun 12, 3:23 AM CDTSpecial Weather StatementDDCPratt52 min
Jun 12, 3:28 AM CDTSevere Thunderstorm WarningDDCFord, Kiowa62 min
Jun 12, 3:53 AM CDTSevere Thunderstorm WarningDDCClark, Ford52 min
Jun 12, 3:57 AM CDTSevere Thunderstorm WarningDDCClark, Meade48 min
Jun 12, 4:23 AM CDTSevere Thunderstorm WarningDDCComanche, Kiowa52 min
Jun 12, 4:45 AM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade45 min
Jun 12, 5:15 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt45 min
Jun 12, 5:56 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.